- Manufacturer : Cadila Pharmaceuticals Ltd.
- Composition : Caffeine 100mg, Ergotamine 1mg, Paracetamol/Acetaminophen 250mg, Prochlorperazine 2.5mg
- Generally Prescribed For : Migraine
- Estimated Price : ₹86.10 For 14 Tablets Strip
BUY FROM THESE SELLERS
Uses of Vasograin TabletVasograin Tablet is used for the treatment or prevention of the following disease(s):
Side effects of Vasograin TabletThe most common side effects of Vasograin Tablet are - Fever, Headache, Insomnia, Sleep Disturbance, Chest Pain, Abdominal Pain, Constipation, Diarrhea,Nausea, Vomiting
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Vasograin TabletDo not use Vasograin Tablet if you are allergic to - Caffeine, Ergotamine, Paracetamol/Acetaminophen, Prochlorperazine
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Vasograin Tablet.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Vasograin Tablet worksVasograin Tablet contains - Caffeine, Ergotamine, Paracetamol/Acetaminophen, Prochlorperazine
Caffeine increases energy metabolism throughout the brain but decreases at the same time cerebral blood flow, inducing a relative brain hypoperfusion.
Ergotamine works by narrowing the blood vessels around the brain. Ergotamine also affects blood flow patterns that are associated with certain types of headaches.
Paracetamol thought to produce analgesia by inhibiting prostaglandin and other substances that sensitize pain receptors. Drug may relieve fever through central action in the hypothalamic heat-regulating center.
Dosage of Vasograin TabletThe dosage of Vasograin Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Vasograin TabletIf you forget to take a dose of Vasograin Tablet, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings